# SDR USAA2014050600005

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 40,108 hours, 23,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640163
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK DELAMINATION ON AFT CARGO FLOOR PANEL 151DF BETWEEN FRAME 53 TO FRAME 56 JUST FWD ENTRY DOOR.  REPLACED AFT CARGO FLOOR PANEL 151DF IAW AMM 53-47-14-400-001A.
